I am on 300 mg a week pretty much year round come off for 3-4 weeks once or twice a year. i have read about every thread here on ed problems and I keep readin to use arimidex cause estro is to high. But I’m puzzled as this seems not to help me ( I may have gone straight to crashing) prior to using arimidex I was taking 20 mg of nolva ed which seemed to fix the issue. But when I stopped the Nolva ed returned. So I thought it was estrogen problems, as that seems to be the conscensus. I took arimidex .25 ed for a week and this wasn’t working. So I Went to .5 ed for 4 days ( I think I may have gone to far) I was waiting for the morning wood, haven’t really had it Libido is gone. I can’t get up or keep up while with a girl but can climax if I masturbate. I don’t think it’s stress cause the girls know what’s going on and don’t care. I’m stopping the arimidex and running 20 mg nolva to see if it comes back to life again. Have scheduled labs for Monday to get a solid answer on estrogen levels. Any thought or ideas?